# SDR 2002FA0000925

- Difficulty date: July 3, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N87SA
- Make and model: Beech B200
- Aircraft serial: BB1089
- Engine: Pwa PT6A42
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 3E20901
- Condition: Inoperative
- Location: Propeller
- Part time: 5 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PROPELLER OVERHAUL AND PROPELLER DE-ICE BRUSH REPLACEMENT,  PILOT REPORTED DEICE SYSTEM CIRCUIT/BREAKER SWITCH TRIPPED IN FLIGHT.  COULD NOT DUPLICATE PROBLEM ON GROUND WITH ENGINES RUNNING.  INSPECTED SYSTEM AND FOUND IF SIDE PRESSURE WS APPLIED TO RIGHT BRUSH BLOCK STACK, THE WASHERS ON THE WIRING ATTACH SCREWS WOULD SHORT TOGETHER TRIPPING THE SWITCH.  A NYLON SPACER IS USED TO RAISE ONE OF THE TERMINALS TO PREVENT THIS FROM HAPPENING, BUT THE DIFFERENCE IN HEIGHT WAS NOT SUFFICIENT IN THIS CASE.  A SLIGHTLY TALLER NYLON SPACER WAS USED TO INCREASE CLEARANCE.  THE AIRCRAFT WAS FLOWN AND PROPELLER DEICE SYSTEM OPERATION WAS NORMAL.
